# SDR AALA201612099001

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 53,651 hours, 20,029 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT AT 22R INOPERATIVE DUE TO BROKEN WIRES AT SIDEWALL CONNECTOR ON EMERGENCY LIGHT AT SEAT 22R. REPAIRED WIRES PER ESPM 20-44-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
